Fuzzy certainty on fuzzy values
Control and Cybernetics, Tome 38 (2009) no. 2, pp. 311-339
Cet article a éte moissonné depuis la source The Polish Digital Mathematics Library
@article{CC_2009_38_2_a2,
author = {Gonz\'alez, Antonio and Mar{\'\i}n, Nicol\'as and Pons, Olga and Amparo Vila, M.},
title = {Fuzzy certainty on fuzzy values},
journal = {Control and Cybernetics},
pages = {311--339},
year = {2009},
volume = {38},
number = {2},
language = {en},
url = {http://geodesic.mathdoc.fr/item/CC_2009_38_2_a2/}
}
González, Antonio; Marín, Nicolás; Pons, Olga; Amparo Vila, M. Fuzzy certainty on fuzzy values. Control and Cybernetics, Tome 38 (2009) no. 2, pp. 311-339. http://geodesic.mathdoc.fr/item/CC_2009_38_2_a2/